# SDR QXEA2012120601597

- Difficulty date: December 6, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 32.4 HAS CORROSION AT THE LT SPLICE INCLUDING SPLICE PIECES. REMOVED LT SPLICE PIECES FLOORBEAM 32.4 IAW SRM 51-42-05-02-01. REMOVED CORROSION IAW SRM 51-21-00-00-02.  SPLICES FOUND TO BE OUT OF LIMITS IAW SRM 53-20-43-00-01. REMOVED FLOORBOARD SUPPORT BRACKET IAW SRM 51-42-05-02-01 FOUND TO BE OUT OF LIMITS IAW SRM 53-20-43-00-01. MIN REMAINING THICKNESS NOTED .072" CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1. APPLIED ALODINE, PRIMER TO FLOORBEAM IAW SRM 51-21-10-02-01 AND 51-25-10-02-01. MATCH DRILLED NEW SPLICES AND FLOOR SUPPORT BRACKET IAW SRM 51-40-07-02-01. INSTALLED SPLICES AND FLOOR SUPPORT BRACKET IAW SRM 51-42-05-02-01. APPLIED TOP COAT AND CPC IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-53-4979.  COMPLIED WITH TC RD 8/4-53-4979.
